# SDR DALA2025040502607

- Difficulty date: April 4, 2025
- Submitted: April 5, 2025
- Operation: Air carrier
- Aircraft: N532DN
- Make and model: Airbus A321-271NX
- Aircraft serial: 11279
- Aircraft time: 8,399 hours, 2,050 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Ecs
- Condition: Contaminated
- Location: Zone 100
- Stage of operation: CR
- How discovered: O
- Nature of condition: C, B
- Precautionary procedure: A

## Discrepancy

SHIP 5032 -DIV- DIVERTED TO MSP AND DECLARED EMERGENCY DUE TO SULFUR ODOR IN THE AFT CABIN.  PERFORMED LEFT AND RIGHT ENGINE WATERWASH AND BOROSCOPE, AND PERFORMED ECS DECONTAMINATION PER AMDS 0550-2001 AND 7100-2018, AND AMM 72-31-00-290-802-A AND 72-35-00-290-801-A. NO ABNORMAL SMELLS, REPLACED RECIRCULATION FILTERS. (LP 7252998)
